# SDR AALA201711299034

- Difficulty date: November 26, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 16,184 hours, 6,444 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Stuck
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  TRAILING EDGE FLAPS STUCK AT 2 DEGREES ON APPROACH.  THE FLIGHT DECLARED AN EMERGENCY AND PERFORMED A GO-AROUND.  THE QRH CHECKLIST WAS RAN AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED FIM TASK 32-61-00-810-815. OPERATED FLAPS, NO FAULTS NOTED. A/C OK FOR CONT SERVICE.
